# SDR SWAA2021040827348

- Difficulty date: January 14, 2020
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT L/H Z ANGLE HAS CORROSION ON UPPER SURFACE BETWEEN STA 727H +10' TO STA 787 +7' LBL 30 WL 156 / REMOVED CORROSION ON UPPER SURFACE OF L/H Z ANGLE BETWEEN BS 727H TO BS 787 LBL 30 WL 156 ORIGINAL THICKNESS .040'; MATERIAL REMOVE .010'; REMAINING MATERIAL .030'; MATERIAL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; REMOVED AND REPLACED DAMAGE SECTION OF Z ANGLE FROM BS 727H TO BS 787 IAW SRM 53-00-53-2R-5 P/N 146A7502-33 P/N 146A7502-33
